# SDR DL72S953548

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CV3 IN ATL, A CRACK WAS FOUND EMANATING FROM THE BOTTOM OF THE LT FLANGE ON THE FS 1183 BULKHEAD VERTICAL STIFFENER AT RBL 8.  THE CRACK WAS 1 INCH LONG.  REPAIRED DAMAGE PER DL ERA 302413-14AD.  AUTHORIZED BY B727-53-0175 REV. 2.
